I have been on prednisone 30mg for about 6 mos - a smaller dose before that - every time I have tried to taper I have severe flare up that do not reside unless I up the prednisone. I have been on embril, humira wtht no effect and now actemra. It seems I have develop cushing syndrome - with every possible pred induced side effect except for weight gain. I am experiencing severe muscle atrophy - daily losing abilities - I can no longer get out of most chairs or climb steps without pulling myself with my arms. One day I could get out of a particular chair and the next day I can't. Until 2 weeks ago I was doing 20 situps a day easily - then one day I could not do them at all. SAme with my arms - I can barely start my car or throw a ball.. Now my legs are so stiff I can barely walk. - not like I have been sitting around - I am still working and walk alot. I am scared stiff. I am trying to reduce the pred worried about the pain if the actemra has not had any effect. They tell me it will come back - I feel at this rate by nexxt week I will not be able to walk . Has anyone experienced any of this sorry this is so long Nancy
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??